MathSciNet Relay Station
MathSciNet bibliographic data
MR249407 (40 #2652) 12.30
Brown, W. S.; Graham, R. L. An irreducibility criterion for polynomials over the integers. Amer. Math. Monthly 76 1969 795–797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement